Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are The Side Effects Of Asthalin Inhaler?

Hello I have a 1 year old, and he is been on the Asthalin inhaler (nebulizer) for the past 3 weeks I am worried about the side effects he is very cranky and wants me to hold him all the time Is there anything else I can do? He is also been given omnacortil the oral steroid l1.5 weeks back
Tue, 15 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hi,

The common side effects of Asthalin (Salbutamol) are headache, palpitation (increased heartbeat), muscle cramps, etc. Breathlessness may be one of the worst symptoms. Oxygen deprivation makes the child drowsy, If it is first time , it is okay with it. But if it repeats, rule out chronic conditions such as allergy, bronchial asthma or any cardiac anomalies. Consult a pediatrician at the earliest, if the symptoms persists.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pradeepraj, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Nebulizer


Loading Online Doctors....
What Are The Side Effects Of Asthalin Inhaler?

Hi, The common side effects of Asthalin (Salbutamol) are headache, palpitation (increased heartbeat), muscle cramps, etc. Breathlessness may be one of the worst symptoms. Oxygen deprivation makes the child drowsy, If it is first time , it is okay with it. But if it repeats, rule out chronic conditions such as allergy, bronchial asthma or any cardiac anomalies. Consult a pediatrician at the earliest, if the symptoms persists. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pradeepraj, General & Family Physician